Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 37, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jul 10, 2012, 4:33 PM EDT for Hillsborough County, Pinellas County, Florida. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2012, 4:33 PM EDT (20:33 UTC)
- Expired
- Jul 10, 2012, 5:00 PM EDT
- In force
- 27 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hillsborough County, FL, Pinellas County, FL
The radar
The Tampa radar (KTBW), 37 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 4:42 PM EDT | HAIL 1.75 | 3 N Town 'N' Country, FL | THE PUBLIC REPORTED GOLF BALL SIZED HAIL ON SHELDON ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1374 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 938 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
338
WUUS52 KTBW 102033
SVRTBW
FLC057-103-102100-
/O.NEW.KTBW.SV.W.0037.120710T2033Z-120710T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
433 PM EDT TUE JUL 10 2012
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...
PINELLAS COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 500 PM EDT.
* AT 424 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
TOWN N COUNTRY...OR NEAR TAMPA INTERNATIONAL AIRPORT...AND MOVING
NORTHWEST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PINELLAS PARK...CLEARWATER...LARGO...SAINT PETE CLEARWATER
AIRPORT...WESTCHASE...HIGHPOINT...OLDSMAR AND SAFETY HARBOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2815 8271 2806 8246 2793 8254 2793 8257
2796 8256 2796 8266 2798 8262 2800 8264
2799 8267 2796 8267 2795 8271 2788 8258
2778 8262 2786 8281
TIME...MOT...LOC 2033Z 118DEG 8KT 2802 8260
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 1:54 PM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jul 10, 1:54 PM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 154 PM EDT TUE JUL 10 2012 .SHORT TERM (TONIGHT - THURSDAY)... A BROAD SURFACE RIDGE WILL CONTINUE TO DOMINATE THE FLORIDA WEATHER PATTERN FOR THE NEXT FEW DAYS. THE RIDGE WILL SLOWLY SLIDE NORTH THROUGH THE END OF THE WEEK WITH THE RIDGE AXIS STRETCHING ACROSS NORTHERN FLORIDA AND SOUTHERN GEORGIA BY THURSDAY. MOISTURE WILL INCREASE THROUGH THE SHORT TERM PERIOD...WITH MODEL PRECIPITABLE WATER INCREASING TO OVER TWO INCHES WEDNESDAY AND THURSDAY. THE INCREASED MOISTURE...COMBINED WITH A POCKET OF ENHANCED MID LEVEL VORTICITY MOVING UP THE WEST COAST OF THE FLORIDA PENINSULA TONIGHT AND WEDNESDAY...WILL ALLOW FOR INCREASED RAIN CHANCES THROUGH THE SHORT TERM PERIOD. EXPECT POPS TO BE 50 TO 60 PERCENT OVER LAND IN THE AFTERNOONS EACH DAY. OVERNIGHT...POPS WILL BE AROUND 30 PERCENT OR LESS...WITH BETTER RAIN CHANCES OFFSHORE. TEMPERATURES WILL BE AROUND NORMAL TO A DEGREE OR A TWO ABOVE NORMAL THROUGH THURSDAY. .LONG TERM (THURSDAY NIGHT-TUESDAY)... STRONG U/L RIDGE WILL PERSIST OVER THE FOUR CORNERS AREA FRIDAY...WITH ANOTHER STRONG RIDGE OVER THE WESTERN ATLANTIC BUILDING BACK OVER THE SOUTHEAST U.S. AND FLORIDA. OVER THE WEEKEND...THE RIDGE OUT WEST WILL BE SUPPRESSED EASTWARD AND WEAKEN...WHILE THE RIDGE OVER WESTERN ATLANTIC WILL HOLD OVER THE SOUTHEAST U.S. AND FLORIDA. SURFACE RIDGE AXIS WILL REMAIN NORTH OF THE FORECAST AREA THROUGH THE WEEKEND WITH EASTERLY BOUNDARY LAYER FLOW ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA. COMBINATION OF EASTERLY FLOW AND RIDGING ALOFT WILL ALLOW TEMPERATURES TO REMAIN NEAR TO SLIGHTLY ABOVE CLIMATIC NORMALS. ATMOSPHERE WILL BE CONDITIONALLY UNSTABLE THROUGH THE WEEKEND WITH SEA BREEZE CONVERGENCE AND OUTFLOW BOUNDARIES FROM OLD CONVECTION THE MAIN FOCUS FOR THUNDERSTORMS EACH DAY. EASTERLY BOUNDARY LAYER FLOW WILL HOLD THE WEST COAST SEA BREEZE NEAR THE COAST EACH DAY...WITH THUNDERSTORMS INCREASING IN AREAL COVERAGE DURING THE LATE AFTERNOON AS THE EAST COAST SEA BREEZE COLLIDES WITH THE WEST COAST BOUNDARY OVER THE COASTAL COUNTIES OF WEST CENTRAL AND SOUTHWEST FLORIDA. EASTERLY FLOW WILL PUSH THE CONVECTION WEST OVER THE COASTAL WATERS DURING THE EVENING HOURS. A FEW PULSE SEVERE THUNDERSTORMS ARE POSSIBLE EACH DAY...WITH THE MAIN THREAT DAMAGING WINDS AND HAIL. && .AVIATION... SURGE OF SHOWERS AND STORMS MAY REACH TPA AND PIE AFTER 20Z SO ADDED TEMPO FOR 20 TO 22Z THERE. OTHERWISE...CONFIDENCE TOO LOW TO USE ANYTHING OTHER THAN VCTS FOR LAL...SRQ...PGD...FMY AND RSW. && .MARINE... THE RIDGE OF HIGH PRESSURE STRETCHING ACROSS THE FLORIDA PENINSULA AND INTO THE GULF OF MEXICO WILL SLOWLY LIFT NORTH OVER THE WATERS. THIS WILL PRODUCE EAST TO SOUTHEAST WINDS AROUND 10 KNOTS OR LESS WITH AFTERNOON SEA BREEZES. SHOWERS AND THUNDERSTORMS WILL DEVELOP EACH DAY AND CONTINUE OVERNIGHT...WITH BETTER COVERAGE FARTHER TO THE SOUTH. && .FIRE WEATHER... HIGH DEW POINTS AND LIGHT WINDS WILL NEGATE ANY FIRE WEATHER RISK. && .PRELIMINARY POINT TEMPS/POPS... TPA 76 90 76 90 / 30 60 40 50 FMY 75 91 75 91 / 30 60 30 50 GIF 74 92 74 91 / 20 50 30 50 SRQ 76 90 77 91 / 30 60 40 50 BKV 71 92 72 91 / 30 60 30 50 SPG 78 89 79 89 / 30 60 40 50 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...18/FLEMING LONG TERM...13/OGLESBY AVIATION...63/JILLSON
Hazardous weather outlook, Jul 10, 5:25 AM EDT, 11 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 525 AM EDT TUE JUL 10 2012 FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870- 873-876-102130- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 525 AM EDT TUE JUL 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS EARLY THIS MORNING... WITH THE MAJORITY OF THE ACTIVITY OVER THE COASTAL WATERS. SCATTERED THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA...WITH NUMEROUS THUNDERSTORMS SOUTH OF THE TAMPA AREA. A FEW STORMS MAY PRODUCE WIND GUSTS OF 40 TO 50 MPH...HEAVY RAIN...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. A PULSE SEVERE THUNDERSTORM IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... AS EAST TO SOUTHEAST FLOW DEVELOPS ACROSS THE REGION... THUNDERSTORM ACTIVITY WILL BE ENHANCED ALONG THE WEST COAST SEA BREEZE BOUNDARY DURING THE MID TO LATE AFTERNOON OVER THE COASTAL COUNTIES WHERE THE GREATEST AREAL COVERAGE WILL OCCUR. THE STRONGER STORMS WILL PRODUCE WINDS OF 40 TO 50 MPH...HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. A FEW PULSE SEVERE STORMS WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. OGLESBY
In the hours before
Special weather statement, Jul 10, 3:16 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 316 PM EDT TUE JUL 10 2012 FLZ042-043-102000- SUMTER-CITRUS- 316 PM EDT TUE JUL 10 2012 ...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL CITRUS AND NORTHERN SUMTER COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A LINE OF THUNDERSTORMS LOCATED NEAR COLEMAN...OR NEAR WILDWOOD...MOVING NORTHWEST AT 15 MPH...WILL AFFECT WILDWOOD...ADAMSVILLE...LAKE PANASOFFKEE AND THE VILLAGES...UNTIL 400 PM EDT. GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM MAY PRODUCE PEA SIZE HAIL. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES. && LAT...LON 2896 8234 2896 8198 2877 8196 2873 8222 TIME...MOT...LOC 1916Z 142DEG 12KT 2885 8211
Special weather statement, Jul 10, 3:33 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
333 PM EDT TUE JUL 10 2012
FLZ055-056-060>062-102015-
DE SOTO-HARDEE-MANATEE-SARASOTA-CHARLOTTE-
333 PM EDT TUE JUL 10 2012
...STRONG THUNDERSTORMS WILL AFFECT CHARLOTTE...DESOTO...HARDEE...
MANATEE AND SARASOTA COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 8 MILES EAST OF FORT OGDEN...OR 11 MILES SOUTH OF
ARCADIA...MOVING NORTHWEST AT 15 MPH...WILL AFFECT THE MENTIONED
AREA INCLUDING FORT OGDEN...ARCADIA AND LAKE SUZY...UNTIL 415 PM EDT.
ADDITIONAL STORMS ARE DEVELOPING AND WILL CONTINUE TO AFFECT THE
REST OF THE AREA THROUGH THE NEXT 45 MINUTES.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THESE STORMS MAY PRODUCE PEA
SIZE HAIL.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2763 8254 2763 8159 2681 8159 2679 8203
2683 8207 2687 8207 2690 8211 2695 8207
2694 8211 2691 8214 2693 8217 2734 8257
2740 8258 2743 8265 2749 8269
TIME...MOT...LOC 1932Z 126DEG 11KT 2707 8186Special weather statement, Jul 10, 3:44 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
344 PM EDT TUE JUL 10 2012
FLZ052-057-102030-
HIGHLANDS-POLK-
344 PM EDT TUE JUL 10 2012
...STRONG THUNDERSTORMS WILL AFFECT EASTERN POLK AND NORTH CENTRAL
HIGHLANDS COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 6 MILES SOUTH OF INDIAN LAKE ESTATES...OR 13 MILES SOUTH OF
LAKE KISSIMMEE...MOVING WEST AT 15 MPH...WILL AFFECT THE MENTIONED
AREA INCLUDING INDIAN LAKE ESTATES...HAINES CITY AND
FROSTPROOF...UNTIL 430 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS
OCCURRING. IF THE STORMS APPROACH YOUR LOCATION...GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY
FROM TALL OBJECTS. THESE STORMS MAY PRODUCE PEA SIZE HAIL.
WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE
DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2750 8122 2754 8141 2770 8160 2794 8168
2826 8167 2826 8156 2820 8152 2815 8152
2815 8147 2809 8145 2802 8137 2804 8145
2792 8130 2787 8130 2785 8126 2767 8117
TIME...MOT...LOC 1943Z 088DEG 18KT 2773 8134Local storm report, Jul 10, 4:05 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
405 PM EDT TUE JUL 10 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL 6 NE PALMETTO 27.58N 82.51W
07/10/2012 E0.50 INCH MANATEE FL PUBLIC
PEA TO ONE-HALF INCH HAIL WAS REPORTED IN NORTH PALMETTO
OFF OF BUFFALO ROAD NEAR INTERSTATE 75.
&&
COLSONSpecial weather statement, Jul 10, 4:06 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
406 PM EDT TUE JUL 10 2012
FLZ051-102045-
HILLSBOROUGH-
406 PM EDT TUE JUL 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL
HILLSBOROUGH COUNTY FOR STRONG THUNDERSTORMS WITH HAIL AND STRONG
WIND GUSTS VALID UNTIL 445 PM EDT...
AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED NEAR RIVERVIEW...OR NEAR
BRANDON...MOVING NORTHWEST AT 10 MPH WILL AFFECT THE MENTIONED AREA
INCLUDING VALRICO...BRANDON...BLOOMINGDALE AND RIVERVIEW.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH
HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND
OTHER VEHICLES.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.
&&
LAT...LON 2815 8264 2815 8225 2795 8218 2782 8221
2782 8240 2785 8242 2789 8241 2789 8244
2795 8247 2798 8259
TIME...MOT...LOC 2006Z 134DEG 9KT 2789 8233Special weather statement, Jul 10, 4:10 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
410 PM EDT TUE JUL 10 2012
FLZ060>062-102100-
DE SOTO-SARASOTA-CHARLOTTE-
410 PM EDT TUE JUL 10 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EAST CENTRAL
SARASOTA...SOUTHWESTERN DESOTO AND WESTERN CHARLOTTE COUNTIES FOR
STRONG THUNDERSTORMS WITH HAIL AND STRONG WIND GUSTS VALID UNTIL 500
PM EDT...
AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED NEAR CLEVELAND...OR NEAR PUNTA GORDA...
MOVING NORTHWEST AT 10 MPH WILL AFFECT CHARLOTTE COUNTY AIRPORT...
TROPICAL GULF ACRES...CLEVELAND AND PUNTA GORDA.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. TORRENTIAL RAINS WILL
REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON
ROADWAYS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR TO YOUR COUNTY
EMERGENCY MANAGEMENT OFFICE.
&&
LAT...LON 2691 8211 2694 8209 2694 8207 2695 8207
2694 8211 2692 8213 2702 8227 2721 8207
2695 8185 2683 8199
TIME...MOT...LOC 2010Z 136DEG 9KT 2696 8199The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 2:58 AM EDT | Special Marine Warning | TBW | 62 min | |
| Jul 10, 2:39 PM EDT | Special Weather Statement | TBW | Manatee | 51 min |
| Jul 10, 2:54 PM EDT | Special Weather Statement | TBW | Citrus, Levy | 51 min |
| Jul 10, 3:06 PM EDT | Special Weather Statement | TBW | Polk | 39 min |
| Jul 10, 3:16 PM EDT | Special Weather Statement | TBW | Sumter | 44 min |
| Jul 10, 3:33 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Manatee, Sarasota | 42 min |
| Jul 10, 3:44 PM EDT | Special Weather Statement | TBW | Polk | 46 min |
| Jul 10, 3:52 PM EDT | Special Marine Warning | TBW | 38 min | |
| Jul 10, 4:06 PM EDT | Special Weather Statement | TBW | Hillsborough | 39 min |
| Jul 10, 4:10 PM EDT | Special Weather Statement | TBW | Charlotte | 50 min |
| Jul 10, 4:33 PM EDT | Special Marine Warning | TBW | 57 min | |
| Jul 10, 4:39 PM EDT | Special Weather Statement | TBW | Hernando, Pasco, Pinellas | 66 min |
| Jul 10, 4:41 PM EDT | Special Weather Statement | TBW | Hernando, Pasco, Pinellas | 64 min |
| Jul 10, 4:45 PM EDT | Severe Thunderstorm Warning | TBW | Hernando, Hillsborough, Pasco, Pinellas | 45 min |
| Jul 10, 4:54 PM EDT | Special Marine Warning | TBW | 66 min | |
| Jul 10, 4:59 PM EDT | Special Weather Statement | TBW | Charlotte, Lee, Manatee, Sarasota | 61 min |
| Jul 10, 5:16 PM EDT | Special Marine Warning | TBW | 89 min | |
| Jul 10, 5:25 PM EDT | Special Marine Warning | TBW | 65 min | |
| Jul 10, 5:53 PM EDT | Areal Flood Advisory | TBW | Charlotte, Lee | 67 min |
| Jul 10, 6:01 PM EDT | Special Marine Warning | TBW | 89 min | |
| Jul 10, 6:22 PM EDT | Special Marine Warning | TBW | 53 min | |
| Jul 10, 6:26 PM EDT | Special Weather Statement | TBW | Levy | 49 min |
| Jul 10, 6:49 PM EDT | Special Weather Statement | TBW | DeSoto | 41 min |
| Jul 10, 7:09 PM EDT | Areal Flood Advisory | TBW | Levy | 96 min |
| Jul 10, 7:14 PM EDT | Special Weather Statement | TBW | Hardee | 46 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.